# SDR UPS98226174

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, INOP EMERGENCY EXIT LIGHT OVER CREW ENTRY DOOR.  INSTALLED SERVICEABLE FWD ENTRY DOOR EMER EXIT LIGHT ASSY, BATTERIES TEST GOOD.
